Tylenol & Motrin Non-Aspirin Value Pack
This product contains natural rubber latex which may cause allergic reactions.
For health reasons we are unable to accept returns or exchanges of hygiene products.
This item is considered dimensionally oversized parcel or requires truck delivery. Additional shipping charges will be calculated at time of order.
This item is classified as hazardous materials. Can ship ground only - restricted from air. Additional shipping surcharge will be added at time of order.
This product has a Bariatric rating.
If you have any questions please contact customer support at: 800.831.0894 or Email at:
- Pack includes a box of Motrin And Tylenol
- Motrin: contains ibuprofen (200 mg),
- Tylenol Extra Strength: contains acetaminophen (500 mg)
- 100 pills in 50 packets of 2 pills
WARNING: Cancer and Reproductive Harm. www.p65warnings.ca.gov/
Tylenol and Motrin Value Pack offers a convenient way to save on two popular items. These products are used to reduce pain. There are 100 tablets total. Each box contains 50 packs of 2 pills.